IJPAM: Volume 79, No. 3 (2012)
Department of Mathematics
Faculty of Science
University of Hradec Králové
Rokitanského 62, 50003 Hradec Králové, CZECH REPUBLIC
Abstract. We will concentrate on properties of the generalized repunits , where is any nonnegative integer and is any positive integer greater than 1. In this paper some results on congruences of generalized repunits are stated. Further the generating function for generalized repunits is found, some relations for them are proved using this generating function and fold convolution formula is derived.
Received: May 31, 2012
AMS Subject Classification: 11A51, 11A07, 11Y11
Key Words and Phrases: recurrences, repunits, generating functions, congruences
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395